MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE
Model Number 314.468
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number:314.468.Synthes lot number: ft00373.Supplier lot number: n/a.Release to warehouse date: april 18, 2017.Expiration date: n/a.Supplier: flextronics america, llc.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Visual inspection: the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: ft00373) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was missing spring.No other issues were identified with the returned device.Functional test: the functional test was not performed as the returned device was missing components.Can the complaint be replicated with the returned device? yes dimensional inspection: there was conclusive evidence that the returned device was missing a component, so the dimensional inspection was not performed.Service and repair evaluation: it was reported that on an unknown date during an inspection, the holding sleeve for stardrive screwdriver shaft and the holding sleeve for cannulated screwdriver won't spring back into place and the cannulated awl had pitting and dents on the blade.The repair technician reported the device is missing a spring.Missing parts is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is missing parts.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review based on the date of manufacture the following drawings, the current and manufactured revision of drawings were reviewed -holding sleeve complaint confirmed? yes, the device received was missing a component that could have caused the complaint condition.Hence confirming the allegation.Investigation conclusion the complaint condition is confirmed for the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: ft00373).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device maintenance and incorrectly reassembled after the sterilization process.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an inspection, the holding sleeve for stardrive screwdriver shaft and the holding sleeve for cannulated screwdriver would not spring back into place.The cannulated awl had pitting and dents on the blade.There was no patient involvement.Determined to be a reportable malfunction on (b)(6) 2020.This report involves one (1) holding sleeve for stardrive screwdriver shaft t8.This is report 1 of 2 for (b)(4).

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10326103
Report Number2939274-2020-03301
Device Sequence Number13721482
Product Code FZX
UDI-Device Identifier10886982188939
UDI-Public(01)10886982188939
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.468
Device Catalogue Number314.468
Device Lot NumberFT00373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1